# SDR DALA2022031101607

- Difficulty date: March 11, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 52,179 hours, 26,669 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 #1 ENGINE FIRE TEST INVALID. NO "DISCHARGE" LIGHTS FOR AGENT #1 OR #2. FAILED TEST. CORRECTIVE ACTION: FOUND PIN AT FWD FIRE BOTTLE PRESSURE SWITCH BENT. CORRECTED PIN AND REINSTALLED CANNON PLUG AS REQUIRED IAW A319 AMM 26-21-41. REPLACED ENGINE/APU FIRE PANEL PN 330TS08Y IAW A319 AMM 26-12-12 ALL CHECKS GOOD. (8376609)
